# SDR 2003UALA00715

- Difficulty date: September 24, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 40,731 hours, 28,037 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM IS GOUGED AT STA 360 AND BL 0.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
